# SDR HEEA080107

- Difficulty date: June 25, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Make and model: Bell 212
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Cylinder
- Part number: 41004683
- Condition: Corroded
- Location: Rotor Servo
- Component: Servo, 212076005111
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAUSING A LEAK DURING TEST BETWEEN LOWER CYLINDER AND CONNECTING CYLINDER.  FOUND A SMALL PIT IN LOWER CYLINDER I.D. IN AREA WHERE THE ORING SEALS ON THE CONNECTING CYLINDER. SENT TO FORTNER ACCESSORY SERVICE CORP. FOR INSPECTION AND REPAIR.
